MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751NAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751NAL
Medical Device Problem Codes Break (1069); Mechanical Problem (1384); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
Information received by medtronic indicated that the insulin pump had motor error and no delivery alarm.Customer stated that the insulin pump had cracks.Customer reported they were able to clear the alarm.Customer stated they were able to rewind the insulin pump.Customer stated that the drive support cap appears normal ¿ slightly intended.Customer stated that the insulin pump passed displacement test.No harm requiring medical intervention was reported.Troubleshooting was performed.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
(b)(4).Insulin pump passed the displacement test, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery test.Insulin pump history download using thds was successful.However, a47 alarms found on the history file which caused corrupted data.Unable to confirm the reported event date due to the corrupted data.A47 alarms are due to the insulin pump not having power for a long period of time.The following were noted during visual inspection: cracked case at the display window corners, cracked lcd window, cracked belt clip slot, cracked battery tube threads, stained end cap sticker, stained address/serial number label and cracked reservoir tube lip.The test p-cap/reservoir does lock into place.No moisture damage found on the electronics, motor, battery tube and vibrator assembly noted.Insulin pump passed require testing.No motor error alarm noted.Motor passed motor test.(not confirmed).Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
530G INSULIN PUMP MMT-751NAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*   00777-3869
Manufacturer Contact
tricha miles
ceiba norte ind. park #50 road
juncos 00777--386
*   00777-3869
7635140379
MDR Report Key15364606
Report Number2032227-2022-324518
Device Sequence Number20588199
Product Code OZO
UDI-Device Identifier00643169503694
UDI-Public(01)00643169503694
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751NAL
Device Catalogue NumberMMT-751NAL
Device Lot NumberA4751NALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale
Patient Weight59 KG